# SDR AALA202505088827

- Difficulty date: May 7, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N944NN
- Make and model: Boeing 737823
- Aircraft serial: 31185
- Aircraft time: 33,987 hours, 13,975 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER STARTING ENGINE NUMBER 1, AGAIN REPEAT ISSUE WITH THE FIRE WARNING LIGHT CAME ON AND WILL NOT GO OUT WHEN PRESSED AND AIR COND MASTER CAUTION LIGHT IS ON AND WILL NOT EXTINGUISH AS WELL. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
